# SDR SWAA2022051897335

- Difficulty date: April 24, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LH HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90; 17' FROM FRONT SPAR I/B ROW. CRACK LENGTH 1'. CRACK FOUND AT LH HORIONTAL STABILIER LOWER SKIN STAB STA 193.90 17' FROM FRONT SPAR I/B ROW. CRACK LENGTH 1'. / LOCATED AND DRILLED THE REPAIR HOLES AT REPAIR DOUBLER AND SKIN AS PER B737-700 SRM 51-40-05-0G-0. CUT OUT DAMAGED AREA PER SRM 55-10-01-2R-11 REPAIR 11. PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS.FINALIZED DOUBLER FABRICATION AS PER B737-700 SRM 55-10-01-2R-11 REPAIR 11;COUNTERSUNK DOUBLER AS PER B737-700 SRM 55-10-01-2R-11 REPAIR 11 AND 51-40-08-0G-0; TREATED AND PRIMED REPAIR PARTS AS PER B737-700 SOPM 20-43-03 AND SRM 51-20-01-0G-0;INSTALLED REPAIR DOUBLER AND FILLER AS PER B737-700 SRM 55-10-01-2R-11 FIGURE 204.
